# SDR HALA20231122252

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 41,309 hours, 6,707 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 41,590 hours, 6,609 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 398E030000
- Part serial: 02256
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING TASK CARD 330-361143-01-1-1 (REMOVE THE LEFT FILTER OF THE FAN AIR VALVE THERMOSTAT FOR CLEANING), FOUND THREADS AT FILTER LOCATION ON THERMOSTAT DAMAGED. REMOVED AND REPLACED THERMOSTAT IAW AMM 36-11-43. A/C OK TO CONTINUE SERVICE.
